MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CONQUEST; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CONQUEST; PTA BALLOON DILATATION CATHETER
Catalog Number CQ5064
Medical Device Problem Codes Break (1069); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: one conquest pta dilatation catheter returned for evaluation.Upon visual inspection it was noted the was blood residue on the balloon.A rupture was visible near the distal end of the balloon.No anomalies to the bifurcate or luers.During functional testing, the balloon fibers where then stripped and under microscopic examination and a compound rupture was noted to the balloon near to the distal tip.There was also a partial circumferential break to the inner guidewire lumen proximal to the distal marker band.No other functional testing performed.Therefore, the investigation is confirmed for the reported balloon rupture as compound rupture was noted to the balloon.Also, the investigation is confirmed for the identified break as partial circumferential break was noted to the inner guidewire lumen.A definitive root cause for the reported balloon rupture and identified break could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a percutaneous transluminal angioplasty procedure using the conquest pta balloon catheter by ultrasound-guided through the site of upper limb vein to access the cephalic vein.During the procedure the balloon was allegedly ruptured at 14 atm.And there was blood in the pressure pump during retrieval.The procedure was completed using another device.There was no reported patient injury.

Brand Name
CONQUEST
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23448356
Report Number2020394-2025-01834
Device Sequence Number20847260
Product Code DQY
UDI-Device Identifier00801741062872
UDI-Public(01)00801741062872(11)240724(17)270531(10)REJT1024
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K083657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCQ5064
Device Lot NumberREJT1024
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/03/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Initial Report FDA Received Date11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown